MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC VENTILATORS BABYPAC; VENTILATOR, CONTINUOUS, FACILITY USE

SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC VENTILATORS BABYPAC; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 150003
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown.No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr ,803.56, when additional reportable information becomes available.
 
Event or Problem Description
It was reported, that the ventilator was leaking.Patient involvement unknown.
 
Additional Manufacturer Narrative
Additional information: b5, d10, h3, h6 health effects codes.
 
Event or Problem Description
Additional information received stating "there was no incident".
 
Additional Manufacturer Narrative
One sample was received for evaluation.The small screw cover missing with the peak inspiratory knob out of spec, a loose oxygen input fitting, and a damaged patient outlet connector on the outer brim of the port.Performed a lock off leak test and the device leaked; however, passed lock off leak test dropping only 1 psi in 30 seconds.The root cause of event is the device leaking input block assembly.The service history review identified there was no indication that the complaint was related to a service of the device within the review period.For all enquiries or follow-up questions related to the record, do not use regulatory.Responses@smiths-medical.Com located in sections g.1., please direct those to the following: regulatory.Responses@icumed.Com.

Brand Name
PNEUPAC VENTILATORS BABYPAC
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
bramingham business park, enterprise way
luton, bedforshire LU3 4 BU
UK  LU3 4BU
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16890077
Report Number3012307300-2023-05324
Device Sequence Number6326847
Product Code CBK
UDI-Device Identifier10610586045578
UDI-Public10610586045578
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K970158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number150003
Device Catalogue Number150003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Supplement Date Received by Manufacturer05/26/2023
02/14/2024
Initial Report FDA Received Date05/08/2023
Supplement Report FDA Received Date06/07/2023
03/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/07/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown